# SDR ASAA2018080425670

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,234 hours, 7,000 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START OF BOTH ENGINES. ON RECALL, SPEED TRIM FAIL LIGHT ILLUMINATED.  OFF ON RESET.  ACFT GROUNDED.  ACCCOMPLISHED DFCS BITE LIBRARY NT 33 & 34,  PSEU SHOWS NO CURRENT FAULTS. RESET THE CIRCUIT BREAKER MACH TRIM AC & DC AT P6-2, FCC DC CB AT P6-2.
